Optimal L∞-error estimate for variational inequalities with nonlinear source terms

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We establish optimal L-error estimate for a class of variational inequalities (VIs) with nonlinear source term, using a very simple argument mainly based on the discrete L-stability property with respect to the right-hand side in elliptic VIs. We also show that the same approach extends to the corresponding noncoercive problems and optimal uniform convergence order is obtained as well.

Original languageEnglish
Pages (from-to)1013-1017
Number of pages5
JournalApplied Mathematics Letters
Volume15
Issue number8
Publication statusPublished - Nov 2002

    Fingerprint

Keywords

  • Finite element
  • L-error estimate
  • L-stability
  • Nonlinear source term
  • Variational inequalities

ASJC Scopus subject areas

  • Computational Mechanics
  • Control and Systems Engineering
  • Applied Mathematics
  • Numerical Analysis

Cite this